Antidepressant-withdrawal mania:a critical review and synthesis of the literature.
Аннотация
BACKGROUND
Hypomania or mania have rarely been reported to develop shortly after the discontinuation of an antidepressant drug. The true incidence of this discontinuation syndrome is unknown because it may be underreported as a consequence of underrecognition or misattribution. This article examines the possible etiology, nosology, mechanisms, and other aspects of the syndrome.
DATA SOURCES AND STUDY SELECTION: A PubMed search was conducted in May 2003 and repeated in January 2004 using the search terms antidepressant and mania. Relevant articles containing adequate descriptions for presentation were retrieved, and their reference lists were hand-searched for further pertinent material. Hand-searches of the indexes of leading psychiatry journals were also performed for the years 1998-2003. Twenty-three articles were identified for review.
CONCLUSIONS
Antidepressant-withdrawal hypomania or mania may occur rarely with almost any antidepressant drug after sudden withdrawal, tapered discontinuation, or even merely a decrease in dose. The syndrome may be self-limiting, may abate with the reinstitution of the antidepressant drug, or may require specific anti-manic treatments; mood stabilizers do not necessarily protect against the syndrome. The true incidence of the syndrome is unknown. Narrow and broad diagnostic criteria are proposed for the syndrome, and a synthesis of literature is provided.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.